# SDR REXA2013120902224

- Difficulty date: December 9, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,471 hours, 9,098 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Shaft
- Condition: Sheared
- Location: Vg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  RECEIVED A LT ENGINE BLEED CAUTION, THEN LT ENGINE DEGRADED.  CAUTION FOLLOWED WITHIN 30 SECONDS BY LT ENGINE FLAMEOUT.  DURING THIS WHOLE EVENT, ALL ENGINE GAUGES SHOWED NORMAL.  INSPECTED LT ENGINE & FOUND OTBD VG SHAFT SHEARED.   R & R VGV SHAFTS IAW EO R72007.
